MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I ANTI-HBC REAGENT KIT; TEST, HEPATITIS B (B ANTIGEN, B SURFACE ANTIGEN, BE ANTIGEN)

ABBOTT GMBH ALINITY I ANTI-HBC REAGENT KIT; TEST, HEPATITIS B (B ANTIGEN, B SURFACE ANTIGEN, BE ANTIGEN)
Catalog Number 07P84-21
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false negative alinity i anti-hbc results.On (b)(6) 2026, sid (b)(6) (male, 69 years old) was 0.95 s/co grayzone, repeated 0.30 s/co nonreactive, 0.23 s/co nonreactive, 0.23 s/co nonreactive.The same sample was repeated on serial (b)(6) with the same reagent lot 76110be00.On (b)(6) 2026 result was 1.65 s/co reactive, 1.44 s/co reactive, 1.51 s/co reactive.It is unknown what result was reported out of lab.Reference lab result came back as nonreactive.Additionally, the customer pulled samples that already resulted from this instrument and ran them on serial (b)(6), with different results from 2 samples.On (b)(6) 2026, sid (b)(6) was 2.58 s/co reactive, repeat 0.69 nonreactive, 2nd repeat 4.87 reactive.Sid (b)(6) was reported as reactive, but on (b)(6) 2026 repeated on serial (b)(6) result of 0.22 s/co nonreactive.On (b)(6) 2026, sid (b)(6) was 1.43, 1.99 s/co reactive.Sid (b)(6) was reported as reactive but on (b)(6) 2026 repeated on serial (b)(6) result of 0.74 s/co nonreactive.Normal reference range of <0.80 s/co nonreactive, grayzone of 0.80 to <1.21 s/co, reactive of = 1.21 s/co.No additional patient information was provided.No impact to patient management was reported.

Brand Name
ALINITY I ANTI-HBC REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B ANTIGEN, B SURFACE ANTIGEN, BE ANTIGEN)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24772037
Report Number3002809144-2026-00084
Device Sequence Number10157093
Product Code LOM
UDI-Device Identifier00380740136659
UDI-Public(01)00380740136659(17)260509(10)76110BE00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Catalogue Number07P84-21
Device Lot Number76110BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01,(B)(6)
Patient SexUnknown